Sign inSubmit
ArticleMetrics
Research Article · Open access · Published 5 September 2019

Cost-based Reweighting for Principal Lq Support Vector Machines for Sufficient Dimension Reduction

Andreas Artemiou1

Journal of Mathematics and Statistics, Volume 15, Issue 1, pp. 218–224 · doi.org/10.3844/jmssp.2019.218.224

7,254 accesses3,892 downloads0 citations (Crossref)Metrics
Cite Check for updates

Abstract

In this work we try to address the imbalance of the number of points which naturally occurs when slicing the response in Sufficient Dimension Reduction methods (SDR). Specifically, some recently proposed support vector machine based (SVM-based) methodology suffers a lot more due to the properties of the SVM algorithm. We target a recently proposed algorithm called Principal LqSVM and we propose the reweighting based on a different cost. We demonstrate that our reweighted proposal works better than the original algorithm in simulated and real data.

Licence and reuse

Open access. This article is licensed under a Creative Commons Attribution 3.0 Licence (CC BY 3.0), as printed on the article, which permits use, sharing, adaptation, distribution and reproduction in any medium or format, as long as you give appropriate credit to the original authors and the source. No permission is needed.

How to reuse this article

Responses (0)

Have a comment on this research? Sign in to respond. Responses are moderated and published with your name and affiliation; the authors are invited to reply. How we use your dataWrite a response

About this article

Cite this article

Artemiou, A. (2019). Cost-based Reweighting for Principal Lq Support Vector Machines for Sufficient Dimension Reduction. Journal of Mathematics and Statistics, 15(1), 218–224. https://doi.org/10.3844/jmssp.2019.218.224

Licence
CC BY 3.0
Issue
Volume 15, Issue 1
Policies
Editorial independenceUse of generative AIData availabilityAppeals and complaints
Version
Version of record
Cost-based Reweighting for Principal Lq Support Vector Machines for Sufficient Dimension ReductionJournal of Mathematics and Statistics · Volume 15, Issue 1 · pp. 218–224 · CC BY 3.0Download